Convergence of some branched continued fractions with independent variables

Journal Title: Математичні Студії - Year 2017, Vol 47, Issue 2

Abstract

In this paper, we investigate a convergence of associated multidimensional fractions and multidimensional \emph{J}-fractions with independent variables that are closely related to each other; the coefficients of its partial numerators are positive constants or are non-zero complex \linebreak constants from parabolic regions. We have established the uniform convergence of the sequences of odd and even approximants of the above mentioned fractions to holomorphic functions on compact subsets of certain domains of CN. And also, we have proved that a condition of convergence for the considered branched continued fractions in certain subsets of CN is the divergence of the series composed of its coefficients. Moreover, we have established that the convergence is uniform to a holomorphic function on all compact subsets of domains of CN, which are interior of the above mentioned subsets.

Authors and Affiliations

R. I. Dmytryshyn

Keywords

Related Articles

Composition of entire functions and bounded L-index in direction

In the present paper we give an answer to the following question: Let f:C→C be an entire function of bounded l-index, Φ:Cn→C be an entire function, n≥2, l:C→R+ be a continuous function. What are a positive continuous fun...

Growth of p-th means of the Poisson-Stieltjes integrals in polydisc

We prove a sharp upper estimate of the pth means of the Poisson-Stieltjes integrals in the unit polydisc for p>1. The estimate is given in terms of the smoothness of a complex-valued Stieltjes measure μ. If the measure μ...

Existence of solitary traveling waves in Fermi-Pasta-Ulam system on 2D–lattice

The article deals with the Fermi–Pasta–Ulam system that describes an infinite system of particles on 2D–lattice. The main result concerns the existence of solitary traveling wave solutions. By means of critical point the...

Intertwining maps for the Weitzenbock and Chebyshev derivations

The notions of Chebyshev derivations of the first and the second kind are presented. Explicit forms of the corresponding intertwining maps are found.

Some improvements of criteria of L-index boundedness in direction

In this paper, we improve criteria of boundedness of L-index in direction for entire functions in Cn. They give an estimate of maximum modulus on circles of various radius, maximum modulus by minimum modulus on circle an...

Download PDF file
  • EP ID EP310098
  • DOI 10.15330/ms.47.2.150-159
  • Views 48
  • Downloads 0

How To Cite

R. I. Dmytryshyn (2017). Convergence of some branched continued fractions with independent variables. Математичні Студії, 47(2), 150-159. https://europub.co.uk/articles/-A-310098